# SDR SWIA95793

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 12042642507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

FLAP CONTROL FAULT OUTBOARD FLAPS 15 DEG  INBD AND NACELLE FLAPS 25 DEG.  UNABLE TO LAND SBP DIVERTED TO SMX.REPLACED FLAP COMPUTER, CLEANED TRACKS, RAN FLAPS.  SYSTEM OPS CHECKS GOOD AT THIS TIME.
